I started lexapro a week ago at 5mg. On the fourth day my head and face/body felt like I was in fire. Woke up in middle of the night sweating and having crazy anxiety. Called pcp they said to stop taking. So I did. It's been 3 days and I still have this heat sensation and now my eye is twirching . Anyone else have these issues? How long does it take for 4 days of 5 mg to leave your system?
Yes, I do agree and the time is very close to what our friend Wildcatvet has said. So even by now you may be noticing some difference in these terrible side effects. I am so sorry you are having these but sadly the only way they can tell if you're going to have these problems is to try it. And lucky you were on a very low dose, So at about this point you should be starting to notice less and less effect from this medication. good luck and have a happy and healthy New Year.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2011 • 5 answers
Posted 6 Aug 2012 • 1 answer
Posted 26 Oct 2016 • 3 answers
Posted 19 Jan 2017 • 3 answers
Posted 6 days ago • 1 answer